Alert archive / Washington / Gale Warnings in 2012

Gale Warning 35, NWS Seattle, WA

March 26, 2012

NWS Seattle, WA issued this gale warning at Mar 26, 2012, 2:58 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 2:58 AM PDT (09:58 UTC)
Expired
Mar 27, 2012, 2:41 AM PDT
In force
24 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WHUS76 KSEW 260958
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
258 AM PDT MON MAR 26 2012

PZZ150-153-156-170-173-176-261800-
/O.UPG.KSEW.SC.Y.0946.000000T0000Z-120327T0000Z/
/O.NEW.KSEW.GL.W.0035.120326T0958Z-120327T1600Z/
/O.UPG.KSEW.GL.A.0021.120327T0000Z-120328T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
258 AM PDT MON MAR 26 2012

...GALE WARNING IN EFFECT UNTIL 9 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WIND...SE WIND 15 TO 25 KT...RISING TO 25 TO 35 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-261800-
/O.UPG.KSEW.GL.A.0021.120327T0000Z-120328T0100Z/
/O.NEW.KSEW.GL.W.0035.120326T0958Z-120327T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
258 AM PDT MON MAR 26 2012

...GALE WARNING IN EFFECT UNTIL 9 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WIND...SE WIND RISING TO 25 TO 35 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-261800-
/O.NEW.KSEW.SC.Y.0947.120326T0958Z-120326T2200Z/
PUGET SOUND AND HOOD CANAL-
258 AM PDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WIND...S WIND 15 TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-261800-
/O.EXT.KSEW.GL.A.0021.120327T0400Z-120327T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
258 AM PDT MON MAR 26 2012

...GALE WATCH NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

* WIND...SE WIND RISING TO 25 TO 35 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
336 
WHUS76 KSEW 261600
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT MON MAR 26 2012

PZZ132-270000-
/O.EXA.KSEW.GL.W.0035.000000T0000Z-120327T1600Z/
/O.UPG.KSEW.GL.A.0021.120327T0400Z-120327T1600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
900 AM PDT MON MAR 26 2012

...GALE WARNING IN EFFECT UNTIL 9 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WIND...SE WIND RISING TO 25 TO 35 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-270000-
/O.CON.KSEW.GL.W.0035.000000T0000Z-120327T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
900 AM PDT MON MAR 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WIND...SE WIND 15 TO 25 KT...RISING TO 25 TO 35 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-270000-
/O.UPG.KSEW.GL.A.0021.120327T0400Z-120327T1600Z/
/O.NEW.KSEW.SC.Y.0948.120327T0400Z-120327T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
900 AM PDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WIND...E WIND RISING TO 15 TO 30 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-270000-
/O.NEW.KSEW.SC.Y.0948.120327T0400Z-120327T1600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
900 AM PDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
TUESDAY. 

* WIND AND WAVES...SE WIND RISING TO 15 TO 30 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-262200-
/O.CON.KSEW.SC.Y.0947.000000T0000Z-120326T2200Z/
PUGET SOUND AND HOOD CANAL-
900 AM PDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WIND...S WIND 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
161 
WHUS76 KSEW 262158
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
258 PM PDT MON MAR 26 2012

PZZ135-262300-
/O.CAN.KSEW.SC.Y.0947.000000T0000Z-120326T2200Z/
PUGET SOUND AND HOOD CANAL-
258 PM PDT MON MAR 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

PZZ130-132-150-153-156-170-173-176-270600-
/O.EXT.KSEW.GL.W.0035.000000T0000Z-120327T1300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
258 PM PDT MON MAR 26 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 AM PDT TUESDAY...

* WIND...SE WIND 15 TO 25 KT...RISING TO 25 TO 35 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-133-134-270600-
/O.EXT.KSEW.SC.Y.0948.120327T0400Z-120328T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
258 PM PDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 PM PDT TUESDAY...

* WIND AND WAVES...SE WIND RISING TO 15 TO 30 KT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
241 
WHUS76 KSEW 270941
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
241 AM PDT TUE MAR 27 2012

PZZ130-132-150-153-156-170-173-176-271745-
/O.CAN.KSEW.GL.W.0035.000000T0000Z-120327T1300Z/
/O.EXA.KSEW.SC.Y.0948.000000T0000Z-120328T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
241 AM PDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WIND AND WAVES...SOUTHEAST WIND 20 TO 30 KNOTS. WIND WAVES 3 TO
  6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-271045-
/O.CAN.KSEW.SC.Y.0948.000000T0000Z-120328T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
241 AM PDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE CENTRAL STRAIT OF JUAN DE FUCA.

$$

PZZ133-134-271745-
/O.CON.KSEW.SC.Y.0948.000000T0000Z-120328T0100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
241 AM PDT TUE MAR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTHEAST WIND 15 TO 30 KNOTS. WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 25, 9:55 PM PDT, 5 hours 3 minutes earlier.

Area forecast discussion, Mar 25, 9:55 PM PDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
955 PM PDT SUN MAR 25 2012

.SYNOPSIS...A WEAKENING LOW PRESSURE SYSTEM OFF THE NORTHERN
CALIFORNIA COAST WILL MOVE ONSHORE LATER THIS EVENING...AND THEN
ACROSS THE AREA ON MONDAY. LOOK FOR A STRONGER SYSTEM TO IMPACT THE
REGION ON TUESDAY FOR RAIN AND MOUNTAIN SNOW. WET AND UNSETTLED
CONDITIONS WILL CONTINUE ON WEDNESDAY DUE TO AN UPPER LOW OFFSHORE
SENDING WAVES OF DISTURBANCES NORTHWARD ACROSS THE REGION.

&&

.SHORT TERM...WSR-88D'S SHOW RAIN EXTENDING FROM THE NORTHERN END OF
THE WILLAMETTE VALLEY THROUGH THE SOUTHWEST INTERIOR UP TO THE NORTH
COAST. THERE HAVE BEEN A FEW SPRINKLES IN THE SEATTLE METRO AREA BUT
THIS IS AS FAR NORTH AS THE RAIN HAS MOVED THIS EVENING. PRETTY
MESSY SITUATION TONIGHT INTO MONDAY MORNING WITH AN ELONGATED UPPER
LEVEL TROUGH ALONG THE WEST COAST. VORT MAX EMBEDDED IN THE
SOUTHERLY FLOW ALOFT MOVING OVER WESTERN WASHINGTON OVERNIGHT WITH
THE FLOW ALOFT SLIGHTLY DIFLUENT OVER THE AREA. WHILE THERE ISN'T
ANY PRECIPITATION BEING REPORTED IN WESTERN OREGON AND OVER THE
OREGON CASCADES SOUTH OF PORTLAND WITH THE DIFLUENT FLOW ALOFT
EXPECT SOME DEVELOPMENT OVER WESTERN WASHINGTON OVERNIGHT INTO EARLY
MONDAY MORNING. THIS WILL KEEP SHOWERS IN THE FORECAST. THE LAST
VORT LOBE ROTATES THROUGH MONDAY MORNING WITH A BRIEF BREAK IN THE
ACTION BEFORE A MORE ORGANIZED FRONT APPROACHES THE AREA MONDAY
EVENING. RIGHT NOW THIS FRONT IS LOCATED NEAR 137W WITH THE PARENT
LOW BACK NEAR 46N/141W. SATELLITE IMAGERY SHOWS THE PARENT LOW
MOVING SOUTH. IN ADDITION THERE IS AT LEAST ONE WAVE FORMING ALONG
THE BACKSIDE OF THE FRONT. BOTH OF THESE VARIABLES WILL WEAKEN AND
SLOW THE FRONT EASTWARD MOVEMENT DOWN TONIGHT INTO MONDAY. BOTH THE
GFS AND THE 00Z NAM INDICATING A NEGATIVELY TILTED FRONT MOVING INTO
WESTERN WASHINGTON TUESDAY MORNING. GIVEN THE CURRENT SATELLITE
IMAGERY THIS SLOW PREDICTED EASTWARD MOVEMENT LOOKS GOOD. COLD UPPER
LEVEL TROUGH REMAINING OFF THE COAST FOR THE REMAINDER OF TUESDAY
KEEPING PRECIPITATION IN THE FORECAST. CURRENT FORECASTS HAS THE
TRENDS COVERED. NO CHANGES TO THE FORECAST THIS EVENING. FELTON

.LONG TERM...PREVIOUS DISCUSSION FOLLOWS.
A WET AND ACTIVE PATTERN WILL PERSIST...ALTHOUGH THERE MIGHT BE SOME
RETROGRESSION OF THE LONG WAVE FEATURES LATE IN THE PERIOD. IT
APPEARED THAT THE WED NIGHT/THU TIME FRAME WILL BE THE WETTEST
PERIOD. ELEVATIONS ABOVE 3K COULD RECEIVE 1-3 FT OF SNOW BY EARLY
FRI. THERE WILL ALSO BE LOCALLY HEAVY RAIN AT TIMES ACROSS THE LOWER
ELEVATIONS...ESPECIALLY ON THE COAST AND THE LOWER SW FACING SLOPES
OF THE OLYMPIC RANGE. IT WILL ALSO BE WINDY AT TIMES...ESPECIALLY
OVER THE COAST AND NW INTERIOR. ANTICIPATE BELOW NORMAL DAYTIME
TEMPS AND ABOVE CLIMO POPS DURING THIS PERIOD.

&&

.CLIMATE...WITH A HIGH OF 56 DEGREES AT SEA-TAC AIRPORT TODAY THIS
WAS THE SECOND CONSECUTIVE DAY WITH AN ABOVE NORMAL HIGH
TEMPERATURE. THE LAST TIME THERE WAS BACK TO BACK ABOVE NORMAL HIGHS
IN SEATTLE WAS FEBRUARY 9TH AND 10TH. FELTON

&&

.HYDROLOGY...
A SERIES OF WET SYSTEMS WILL IMPACT THE CWA THROUGH DAY 7 BUT THE
HEAVIEST PRECIP IS EXPECTED TO FALL ABOUT MIDWEEK OR DURING THE TUE
NIGHT THRU THU NIGHT TIME FRAME. THE SNOW LEVELS WILL BE LOW ENOUGH
SUCH THAT MOST OF THE PRECIP WILL FALL AS SNOW IN THE MOUNTAINS.
HOWEVER THE SNOW LEVELS WILL OCCASIONALLY AND BRIEFLY POP UP ABOVE
4K FT AT TIMES. STRONG SLY OR SW FLOW WILL RESULT IN HEAVY RAIN AT
TIMES ON THE CORRESPONDING LOWER FACING SLOPES OF THE OLYMPICS AND
CASCADES. THIS WILL RESULT IN RAPID RISES ON SOME RIVERS BY THE END
OF THE WEEK. IT IS POSSIBLE THAT THE SKOKOMISH COULD APPROACH FLOOD
STAGE BY THE END OF THE WEEK.

&&

.AVIATION...AN UPPER LEVEL TROUGH WILL PASS THROUGH WESTERN WA
TONIGHT. SHOWERS WILL SPREAD NORTH THROUGH MON MORNING. THE AIR MASS
WILL REMAIN MOIST AS WEAK SOUTHERLY ONSHORE FLOW DEVELOPS...WILL
LIKELY SEE MVFR CONDITIONS. EXPECT MAINLY DRY CONDITIONS LATE
MORNING THROUGH THE AFTERNOON WITH VFR CONDITIONS. 33

KSEA...SHOWERS WILL SPREAD NORTH TONIGHT WITH MVFR CONDITIONS
EXPECTED...S WINDS AT THE SURFACE. CIGS WILL LIFT LATE MON MORNING
FOR VFR CONDITIONS AND MAINLY DRY WEATHER. 33

&&

.MARINE...A WEAK SYSTEM WILL PASS THROUGH WESTERN WA TONIGHT WITH
LIGHT SOUTHERLY ONSHORE FLOW DEVELOPING. SOUTH WINDS WILL INCREASE
ON MON AS A COLD FRONT APPROACHES THE COAST. THIS SYSTEM WILL MOVE
INLAND MON NIGHT. A GALE WATCH REMAINS IN EFFECT FOR THE COASTAL
WATERS AND STRAIT OF JUAN DE FUCA. A BROAD AREA OF LOW PRES WILL
REMAIN OVER THE NE PAC THROUGH THE END OF THE WEEK...WHILE A SERIES
OF FRONTS PASS THROUGH THE REGION. THE PATTERN WILL REMAIN ACTIVE
WITH SMALL CRAFT ADVISORIES OR GALES FORECAST EACH DAY. 33

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS THROUGH MON AFTERNOON.
     GALE WATCH IN EFFECT MON NIGHT AND TUE FOR THE COASTAL WATERS
      AND STRAIT OF JUAN DE FUCA.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD VISIT...
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 9:03 PM PDTSmall Craft AdvisorySEW6 hr
Mar 26, 2:58 AM PDTSmall Craft AdvisorySEW12 hr
Mar 26, 9:00 AM PDTSmall Craft AdvisorySEW4 days

Nearby

Gale Warnings in Washington, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.